Alert archive / Missouri / Tornado Warnings in 2019
Tornado Warning 11, NWS Springfield, MO
NWS Springfield, MO issued this tornado warning at Apr 30, 2019, 3:06 PM CDT for McDonald County, Newton County, Missouri. It was in force for 39 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 30, 2019, 3:06 PM CDT (20:06 UTC)
- Expired
- Apr 30, 2019, 3:45 PM CDT
- In force
- 39 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
Counties McDonald County, MO, Newton County, MO
The radar
The Springfield radar (KSGF), 107 km from the middle of the area, began a volume at 20:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 30, 3:11 PM CDT | HAIL 1.25 | Anderson, MO | PICTURE VIA SOCIAL MEDIA OF HALF DOLLAR SIZED HAIL IN ANDERSON. TIME ESTIMATED FROM RADAR. |
| Apr 30, 3:32 PM CDT | HAIL 1.75 | 5 Wsw Stella, MO | GOLF BALL SIZED HAIL EAST OF GOODMAN, MO. REPORT VIA PICTURE ON SOCIAL MEDIA. TIME ESTIMATED FROM RADAR. |
| Apr 30, 3:42 PM CDT | TORNADO | 4 Sse Stella, MO | AN NWS SURVEY CONFIRMED AN EF1 TORNADO THAT TRACKED FROM 5 MILES SW OF ROCKY COMFORT TO 5 MILES NE OF WHEATON, MO. MAXIMUM WIND GUSTS WERE ESTIMATED AT 110 MPH, WITH A PATH WIDTH OF 0.5 MILES AND A PATH LENGTH OF 12 MILES. THE TORNADO STARTED AT 3:42 PM AND EN |
| Apr 30, 3:43 PM CDT | TORNADO | Stella, MO | STELL FD REPORTS CONE TORNADO ON GROUND WITH DEBRIS. |
| Apr 30, 3:46 PM CDT | TORNADO | 1 E Rocky Comfort, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 36 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 30, 12:02 PM CDT | Tornado Watch | SPC | 13 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.1 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1237 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 721 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 172 m²/s²
- 0-3 km storm-relative helicity
- 180 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.3
The text
As transmitted.
526
WFUS53 KSGF 302006
TORSGF
MOC119-145-302045-
/O.NEW.KSGF.TO.W.0011.190430T2006Z-190430T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Springfield MO
306 PM CDT TUE APR 30 2019
The National Weather Service in Springfield has issued a
* Tornado Warning for...
Southeastern Newton County in southwestern Missouri...
Central McDonald County in southwestern Missouri...
* Until 345 PM CDT.
* At 306 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Noel, or near Pineville, moving northeast at 35
mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Big Sugar Creek State Park... Anderson...
Noel... Pineville...
Wheaton... Lanagan...
Fairview... Stella...
Powell... Rocky Comfort...
This includes Interstate 49 between mile markers 1 and 10.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3654 9454 3661 9455 3674 9436 3683 9421
3682 9406 3660 9408 3653 9448
TIME...MOT...LOC 2006Z 236DEG 30KT 3658 9448
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
Cramer2 follow-up statements
243
WWUS53 KSGF 302018
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
318 PM CDT TUE APR 30 2019
MOC119-145-302045-
/O.CON.KSGF.TO.W.0011.000000T0000Z-190430T2045Z/
Newton MO-McDonald MO-
318 PM CDT TUE APR 30 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 PM CDT FOR
SOUTHEASTERN NEWTON AND NORTHEASTERN MCDONALD COUNTIES...
At 318 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Pineville, moving northeast at 35 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Big Sugar Creek State Park... Anderson...
Pineville... Wheaton...
Lanagan... Fairview...
Stella... Rocky Comfort...
This includes Interstate 49 near mile marker 1, and between mile
markers 3 and 10.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3660 9444 3664 9446 3667 9446 3674 9436
3683 9421 3682 9406 3666 9407 3661 9425
3658 9440
TIME...MOT...LOC 2018Z 238DEG 31KT 3663 9437
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
Cramer191
WWUS53 KSGF 302034
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
334 PM CDT TUE APR 30 2019
MOC119-145-302045-
/O.CON.KSGF.TO.W.0011.000000T0000Z-190430T2045Z/
Newton MO-McDonald MO-
334 PM CDT TUE APR 30 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 PM CDT FOR
SOUTHEASTERN NEWTON AND NORTHEASTERN MCDONALD COUNTIES...
At 334 PM CDT, a severe thunderstorm capable of producing a tornado
was located 9 miles northeast of Pineville, moving east at 30 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Big Sugar Creek State Park... Wheaton...
Fairview... Stella...
Rocky Comfort...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3664 9428 3669 9432 3675 9433 3683 9421
3682 9406 3666 9407 3661 9425
TIME...MOT...LOC 2034Z 249DEG 27KT 3667 9423
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
CramerWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Apr 30, 1:03 PM CDT, 2 hours 3 minutes earlier.
Area forecast discussion, Apr 30, 1:03 PM CDT, 2 hours 3 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
103 PM CDT Tue Apr 30 2019
.SHORT TERM...(Today and tonight)
Issued at 219 AM CDT Tue Apr 30 2019
The stage seems to be setting for both severe thunderstorms and an
increasing flooding risk as we head into this afternoon and
tonight.
Currently, a surface frontal boundary extends across southern
Missouri from near Neosho to Ava to northern Shannon County. This
front will begin to lift north this morning as an increasingly
diffluent flow aloft overspreads the region.
Showers and thunderstorms will continue to blossom during the
predawn hours near the I-35 corridor in Kansas and Oklahoma in
association with increasing low level moisture transport and upper
level diffluence. This activity will gradually spread east and
northeast into southeastern Kansas and western Missouri early this
morning.
Additionally, short term models indicate a weakening
capping inversion for elevated parcels across the central and
eastern Ozarks as we get into the 09-12Z time frame. Thus,
scattered showers and thunderstorms are expected to develop across
this area and continue this morning.
Enough elevated instability will exist for a few storms to
potentially produce marginally severe hail this morning.
As we get into late this morning and this afternoon, mid to
perhaps upper 60s dew points will surge north behind that
advancing warm front. With mid-level lapse rates still relatively
steep (over 7 C/km), we should see MLCAPE values in the 1500-2500
J/kg range as surface temperatures warm into the lower and middle
70s. Some upper 70s will be possible across south-central
Missouri.
As upper level lift continues to increase and the capping
inversion weakens, we should see scattered thunderstorm activity
continue in the warm sector while becoming more surface based.
Deep layer shear of around 40 knots will be supportive of
supercells with an attendant large hail (up to 2" in diameter) and
damaging wind threat. Although mid-level wind fields appear a bit
on the weak side (at least early this afternoon), hodographs do
support a supercell tornado threat.
Meanwhile, we should see more numerous convection develop this
afternoon back to the west from eastern Kansas into central or
eastern Oklahoma. Supercells will also be possible in this region,
with some of these potentially tracking into western Missouri.
Again, all modes of severe weather will be possible with this
activity later this afternoon and this evening. It should be noted
that low level shear will increase from late this afternoon into
this evening as a low level jet stream strengthens and veers into
western Missouri. This may tend to enhance the tornado threat.
Confidence is then high that these storms will grow upscale into a
squall line this evening with this line then moving east across
much of the Missouri Ozarks from later this evening into the
overnight period. The setup appears favorable for damaging winds
and embedded tornadoes. Portions of the line bowing towards the
northeast will stand the greatest chance for producing tornadoes.
The risk for flash flooding will also increase from today into
tonight given the increase in deep layer moisture and the
potential for multiple rounds of thunderstorms. Rainfall rates of
2-3" per hour will be possible with some storms. The Flash Flood
Watch will remain in place for all of the Missouri Ozarks and
southeastern Kansas.
.LONG TERM...(Wednesday through Monday)
Issued at 219 AM CDT Tue Apr 30 2019
The potential for severe storms and flooding will then continue
into Wednesday and Wednesday night. The location of these
potential hazards will be highly dependent on where that front
ends up and how much we can warm up. Initial indications are that
instability may be a bit stronger on Wednesday with MLCAPE values
in the 2000-3000 range if temperatures can warm into the middle to
upper 70s. Deep layer shear will still be supportive of supercell
potential with line segments also possible.
One feature we will have to watch for Wednesday night is short
wave energy moving northeast out of the Arklatex. This feature may
provide a more concentrated focus for heavy rainfall potential
that may track into portions of southern Missouri later Wednesday
night. Given that the front will still likely be draped over
central Missouri and southeastern Kansas, the threat for flooding
will also continue across the remainder of the area.
That front should start to nudge south on Thursday and Thursday
night as the upper level flow veers slightly. Nevertheless, the
potential for showers and thunderstorms will continue. It is
possible that some portion of the Flash Flood Watch will need to
be extended. The threat for severe storms on Thursday looks a
little lower at this point as instability may be weaker. Again,
the position of that front will play a big role regarding severe
weather chances.
Global models then indicate that the front will still be camped
out close enough on Friday to continue chances for showers and
thunderstorms. Maybe, just maybe we can then get that front far
enough south by Saturday to get a dry day. Global models seem to
support that happening with the upper level flow veering to
westerly or even west-northwesterly. Unfortunately, models then
show a signal for another system skirting across the area later
Sunday or Monday of next week.
As one might expect, temperatures for much of the period will be
heavily dependent on the location of that front along with
coverage of clouds and precipitation. We have stuck with a model
consensus blend with highs generally in the upper 60s and 70s.
&&
.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1253 PM CDT Tue Apr 30 2019
Showers and thunderstorms beginning to initiate across the area.
Ceilings were MVFR to VFR outside of the convection and mainly
MVFR with occasional IFR in and near convection.
Conditions are not expected to improve much during the forecast
period as the surface front remains stalled across the region.
Winds should be on the increase later this afternoon into this
evening as the low level jet begins to increase across the area.
LLWS will also be possible this evening at all three terminals.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Flash Flood Watch through Thursday morning for MOZ057-058-
069>071-080>083-090>092-095>098-101>106.
Flash Flood Watch through Thursday morning for MOZ055-056-
066>068-077>079-088-089-093-094.
KS...Flash Flood Watch through Thursday morning for KSZ073-097-101.
&&
SHORT TERM...Schaumann
LONG TERM...Schaumann
AVIATION...GaedeHazardous weather outlook, Apr 30, 2:01 PM CDT, 1 hour 5 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 201 PM CDT Tue Apr 30 2019 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-011915- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 201 PM CDT Tue Apr 30 2019 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...This Afternoon and Tonight. Weather hazards expected... Elevated tornado risk. Elevated hail risk. Elevated thunderstorm wind damage risk. Elevated flooding risk. Significant lightning risk. DISCUSSION... Numerous showers and thunderstorms will move northeast into the outlook area this afternoon and tonight. Supercell thunderstorms are expected with tornadoes, large hail, and damaging winds all possible. The thunderstorms are then expected to develop into a squall line this evening and push east across the area tonight. This will include a threat for damaging winds to 70 mph and tornadoes. Portions of the squall line which bow out towards the northeast will have an enhanced tornado threat. An elevated threat for flash flooding exists for today and tonight as multiple rounds of heavy rainfall are expected. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The potential for severe thunderstorms and flooding will then continue into Wednesday and Wednesday night. This includes the potential for large hail, damaging winds, and isolated tornadoes. Details regarding the location and timing of these potential hazards will become better known later today and tonight. The risk for thunderstorms will then persist into Thursday and Friday. The potential for severe storms and flooding is unclear at this time. There are then limited chances for thunderstorms early next week. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed for tonight. && More detailed information can be accessed at: http://www.weather.gov/sgf/sitrep This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf DSA
In the hours before
Local storm report, Apr 30, 2:07 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
207 PM CDT TUE APR 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM FLASH FLOOD 1 S PITTSBURG 37.39N 94.70W
04/30/2019 CRAWFORD KS PUBLIC
INTERSECTIONS OF S BROADWAY ST AND FORD AVE,
AND 4TH ST NEAR HWY 69 UNDER WATER. HEAVY
RAINFALL CONTINUING.
&&
CKRSpecial weather statement, Apr 30, 2:08 PM CDT, 58 minutes before
Special Weather Statement
National Weather Service Springfield MO
208 PM CDT TUE APR 30 2019
KSZ097-MOZ077-301945-
Crawford KS-Barton MO-
208 PM CDT TUE APR 30 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CRAWFORD AND
NORTHWESTERN BARTON COUNTIES UNTIL 245 PM CDT...
At 208 PM CDT, Doppler radar was tracking a strong thunderstorm near
Girard, moving northeast at 35 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Pittsburg... Prairie State Park...
Frontenac... Girard...
Arma... Liberal...
Cherokee... Mulberry...
Chicopee... Mindenmines...
Franklin... Arcadia...
Burgess... Beulah...
Croweburg... Yale...
Ringo... Oskaloosa...
Lone Oak... Polk...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Tornado Watch remains in effect until 1100 PM CDT for southeastern
Kansas...and southwestern and west central Missouri.
LAT...LON 3767 9462 3765 9461 3765 9446 3764 9446
3755 9445 3737 9462 3734 9487 3750 9489
TIME...MOT...LOC 1908Z 227DEG 32KT 3745 9479
HatchSpecial weather statement, Apr 30, 2:27 PM CDT, 39 minutes before
Special Weather Statement
National Weather Service Springfield MO
227 PM CDT TUE APR 30 2019
MOZ083-302000-
Dent MO-
227 PM CDT TUE APR 30 2019
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DENT COUNTY UNTIL 300 PM
CDT...
At 227 PM CDT, Doppler radar was tracking a strong thunderstorm near
Salem, moving northeast at 35 mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Salem... Bangert...
Boss... Howes...
Howes Mill... Darien...
Stone Hill... Sligo...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3759 9131 3755 9131 3750 9163 3778 9163
3779 9161 3779 9131 3771 9131 3770 9130
3769 9115 3759 9116
TIME...MOT...LOC 1927Z 221DEG 30KT 3769 9146
HatchLocal storm report, Apr 30, 2:43 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
243 PM CDT TUE APR 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0241 PM HAIL 2 ENE FIDELITY 37.08N 94.28W
04/30/2019 M1.25 INCH JASPER MO TRAINED SPOTTER
TRAINED SPOTTER MEASURES HALF DOLLAR SIZE
HAIL 2 MILES NE OF FIDELITY.
&&The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 8:56 PM CDT | River Flood Warning | SGF | Vernon | 13 days |
| Apr 29, 8:56 PM CDT | River Flood Warning | SGF | Vernon | 6 days |
| Apr 29, 8:56 PM CDT | River Flood Warning | SGF | Bates, Vernon | 17 days |
| Apr 30, 10:15 AM CDT | River Flood Warning | SGF | Pulaski | 33 hr |
| Apr 30, 10:15 AM CDT | River Flood Warning | SGF | Pulaski | 66 hr |
| Apr 30, 10:15 AM CDT | River Flood Warning | SGF | Stone | 59 hr |
| Apr 30, 10:15 AM CDT | River Flood Warning | SGF | Laclede | 65 hr |
| Apr 30, 10:15 AM CDT | River Flood Warning | SGF | Phelps | 4 days |
| Apr 30, 1:22 PM CDT | Severe Thunderstorm Warning | SGF | Newton | 53 min |
| Apr 30, 1:48 PM CDT | Areal Flood Advisory | SGF | Barton, Jasper, Vernon | 6 hr |
| Apr 30, 2:07 PM CDT | Flash Flood Warning | SGF | Barton, Jasper, Vernon | 6 hr |
| Apr 30, 2:14 PM CDT | Tornado Warning | SGF | Jasper, Newton | 46 min |
| Apr 30, 2:27 PM CDT | Special Weather Statement | SGF | Dent | 33 min |
| Apr 30, 2:41 PM CDT | Severe Thunderstorm Warning | SGF | McDonald | 64 min |
| Apr 30, 3:07 PM CDT | Severe Thunderstorm Warning | SGF | Dade, Jasper, Lawrence | 38 min |
| Apr 30, 3:25 PM CDT | Severe Thunderstorm Warning | SGF | Ozark, Taney | 50 min |
| Apr 30, 3:29 PM CDT | Tornado Warning | SGF | Dade, Greene, Lawrence | 31 min |
| Apr 30, 3:42 PM CDT | Tornado Warning | SGF | Ozark | 48 min |
| Apr 30, 3:43 PM CDT | Tornado Warning | SGF | Taney | 17 min |
| Apr 30, 3:45 PM CDT | Tornado Warning | SGF | Barry, McDonald, Newton | 45 min |
| Apr 30, 3:51 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Pulaski | 39 min |
| Apr 30, 3:57 PM CDT | Tornado Warning | SGF | Ozark | 24 min |
| Apr 30, 4:02 PM CDT | Special Weather Statement | SGF | Cedar, Hickory | 43 min |
| Apr 30, 4:04 PM CDT | Severe Thunderstorm Warning | SGF | Jasper, Lawrence | 41 min |
| Apr 30, 4:04 PM CDT | Tornado Warning | SGF | Barry, Stone | 41 min |
| Apr 30, 4:24 PM CDT | Tornado Warning | SGF | Barry, Christian, Lawrence, Stone | 51 min |
| Apr 30, 4:25 PM CDT | Severe Thunderstorm Warning | SGF | Maries, Miller, Phelps, Pulaski | 18 min |
| Apr 30, 4:33 PM CDT | Severe Thunderstorm Warning | SGF | Jasper, Newton | 42 min |
| Apr 30, 4:39 PM CDT | Tornado Warning | SGF | Dade, Greene, Lawrence | 25 min |
| Apr 30, 4:40 PM CDT | Tornado Warning | SGF | Stone, Taney | 50 min |
| Apr 30, 4:53 PM CDT | Tornado Warning | SGF | McDonald, Newton | 52 min |
| Apr 30, 5:02 PM CDT | Special Weather Statement | SGF | Maries | 43 min |
| Apr 30, 5:14 PM CDT | Tornado Warning | SGF | Barry, Stone | 46 min |
| Apr 30, 5:30 PM CDT | Tornado Warning | SGF | Newton | 30 min |
| Apr 30, 5:31 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Taney | 44 min |
| Apr 30, 5:38 PM CDT | Flash Flood Warning | SGF | Jasper, Newton | 6 hr |
| Apr 30, 5:46 PM CDT | Tornado Warning | SGF | Christian, Douglas, Taney | 44 min |
| Apr 30, 6:14 PM CDT | Tornado Warning | SGF | Taney | 15 min |
| Apr 30, 6:16 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Lawrence, Newton | 29 min |
| Apr 30, 6:19 PM CDT | Tornado Warning | SGF | Barton | 14 min |
| Apr 30, 6:25 PM CDT | Tornado Warning | SGF | Douglas | 29 min |
| Apr 30, 6:26 PM CDT | Severe Thunderstorm Warning | SGF | Barry | 49 min |
| Apr 30, 6:27 PM CDT | Tornado Warning | SGF | Douglas, Ozark, Taney | 48 min |
| Apr 30, 6:30 PM CDT | Tornado Warning | SGF | Jasper, Lawrence, Newton | 20 min |
| Apr 30, 6:36 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, Jasper, Lawrence, St. Clair and 1 more | 39 min |
| Apr 30, 6:43 PM CDT | Tornado Warning | SGF | Barry | 19 min |
| Apr 30, 6:56 PM CDT | Severe Thunderstorm Warning | SGF | Jasper, Lawrence, McDonald, Newton | 49 min |
| Apr 30, 6:56 PM CDT | Tornado Warning | SGF | Douglas | 49 min |
Nearby
Tornado Warnings in Missouri, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.